# SDR UALA2013071204903

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,291 hours, 13,831 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMMS TRANSMISSION AND RECEPTION INOPERATIVE AT ALL CREW STATIONS.  LT VHF RADIO INOPERATIVE.  REPORTED AS UNREADABLE BY MANY GROUND STATIONS. ALL CREW STATIONS AFFECTED.  R & R LT TRANSCEIVER IAW AMM, OPS CHECK GOOD.
